# SDR DALA2019051603052

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 63,813 hours, 25,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5004387) DURING INSPECTION FOUND F/C SEAT EMERG LIGHTS INOPERATIVE. R/R BATTERY PACK F/C PER AMM 33-50.
